MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE TEMP SENSING FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE TEMP SENSING FOLEY CATHETER
Catalog Number 119216M
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon on four different foleys catheters deflated and fell out of the patient.(lot#ngjq1070 and lot#ngjr1840).
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.Instructions for use were reviewed for this investigation.The labeling is found to be adequate as it states that: "proceed with catheterization in usual manner using the dominant hand.When catheter tip has entered bladder, urine will be visible in the drainage tube insert catheter two more inches and inflate catheter balloon.Inflate catheter balloon using entire 10cc of sterile water provided in the prefilled syringe note: use of less than 10cc can result in asymmetrically inflated balloon once inflated, gently pull catheter until the inflated balloon is snug against the bladder neck secure the foley catheter to the patient." a review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Corrections: d, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that balloon on four different foleys catheters deflated and fell out of the patient.(lot #ngjq1070 and lot #ngjr1840-row).Per customer via email on 26jun2025, tm for the hospital, they advised that they had returned the product for evaluation.As of now no additional information was available.

Brand Name
BARDEX® LUBRI-SIL® ALL-SILICONE TEMP SENSING FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22211596
Report Number1018233-2025-04594
Device Sequence Number8660230
Product Code EZL
UDI-Device Identifier00801741039904
UDI-Public(01)00801741039904(11)240521(17)290516(10)NGJQ1070
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number119216M
Device Lot NumberNGJQ1070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown